# SDR FDEA201106162283

- Difficulty date: June 16, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634751
- Condition: Corroded
- Location: Bs 1130 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 1130 AT STR 17R.  REMOVED CORROSION IAW SRM 51-10-6. FABRICATED REPAIR PLATE IAW SRM 51-40-3 FIG 1. INSTALLED REPAIR PLATE IAW SRM 51-30-2.
